RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 4, Pages 67–99 (Mi fpm1239)  

This article is cited in 1 scientific paper (total in 1 paper)

Test recognition

V. B. Kudryavtsev, A. E. Andreev

M. V. Lomonosov Moscow State University

Abstract: We describe the logic approach to pattern recognition; its key notion is a test. Analyzing the tests allows us to construct functional characterizing the pattern, as well as procedures to compute them. We present qualitative and quantitative properties of tests, functionals, and recognition procedures. Solutions of a series of known problems are also given.

Full text: PDF file (341 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 169:4, 457–480

Bibliographic databases:

UDC: 519.95

Citation: V. B. Kudryavtsev, A. E. Andreev, “Test recognition”, Fundam. Prikl. Mat., 15:4 (2009), 67–99; J. Math. Sci., 169:4 (2010), 457–480

Citation in format AMSBIB
\Bibitem{KudAnd09}
\by V.~B.~Kudryavtsev, A.~E.~Andreev
\paper Test recognition
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 4
\pages 67--99
\mathnet{http://mi.mathnet.ru/fpm1239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744983}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 169
\issue 4
\pages 457--480
\crossref{https://doi.org/10.1007/s10958-010-0057-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956059252}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1239
  • http://mi.mathnet.ru/eng/fpm/v15/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Djukova, A. G. Nikiforov, P. A. Prokofyev, “On parallelization of asymptotically optimal dualization algorithms”, Inform. i ee primen., 11:3 (2017), 113–122  mathnet  crossref  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:292
    Full text:137
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020